# SDR MASA2023051100074

- Difficulty date: May 11, 2023
- Submitted: May 13, 2023
- Operation: Air carrier
- Aircraft: N88331
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000530
- Aircraft time: 16,707 hours, 9,827 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTREME TURBULENCE EMER DECLARED.  C/W AMM 05-50-28, NO FURTHER DEFECTS NOTED.
